# SDR TSAA20211117043

- Difficulty date: November 15, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 49,543 hours, 54,360 cycles
- System (JASC): 2700 · Flight Control System
- Part: Fork
- Condition: Abnormal
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED CONDUCTIVE FRAME FROM UPPER CORNER L/H SIDE OF RUDDER STA 237.64 - FWL 230.25 WITH MADE REPAIR PART I.A.W. B737-300 SRM REV 126 CHP. 55-40-01 AND CHP 51-40-02-0G-O PARA 9,10,11 AND BOEING DWG 65C25841 REV C.
